# SDR IPXA2023112984644

- Difficulty date: November 7, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,708 hours, 21,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N77344
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT RT WING TO BODY AREA ABOVE RAT DOOR INTERIOR AREA SHOWS EVIDENCE OF CORROSION DOT 47-09 INSTALLED T-CHORD I.A.W SRM 51-40-02-0G INSTALLED HINGE ASSY (4EA) AND GAUSSET ASSY 5(EA) I.A.W SRM 51-40-02-0G. REVIEWED
